# SDR REXA201000104

- Difficulty date: August 17, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 22,859 hours, 20,456 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018
- Part serial: 695
- Condition: Failed
- Location: Te Flap
- Part time: 20,564 hours, 18,053 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION AT FL210 FLAPS AT 0 DEGREES, LANDING WITH 0 DEGREE FLAPS.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH(H)(6)(I), AMOC DATED MARCH 27, 2009, TR# 27-012 PER AMOC DATED DECEMBER 18, 2009 AND PA AD27-052G.  REMOVED AND REPLACED FECU IAW AMM 27-51-01.  FECU CODES 12 1A, 12 2A.  OPC GOOD.  PROBABLE CAUSE LT BPSU, FECU, WIRING LT BPSU.
